Volume 97

An algebraic classification of knots in $S^3$

Pages 1-13 by Jonathan Simon | From volume 97-1

Homotopically trivial periodic homeomorphisms on 3-manifolds

Pages 14-26 by Jeffrey L. Tollefson | From volume 97-1

Flat-transitive subgroups of Chevalley groups

Pages 27-56 by Gary M. Seitz | From volume 97-1

Sur les 2-sphères D’une variété de dimension 3

Pages 57-81 by François Laudenbach | From volume 97-1

$PL$ characteristic classes and cobordism

Pages 82-159 by Gregory Brumfiel, Ib Madsen, R. James Milgram | From volume 97-1

Lie algebras of Galois groups arising from Hodge-Tate modules

Pages 160-170 by Shankar Sen | From volume 97-1

Adèles et séries trigonométriques spéciales

Pages 171-186 by Yves Meyer | From volume 97-1

Erratum to “Foliations of odd-dimensional spheres”

Pages 187-187 by Alan H. Durfee | From volume 97-1

A zero-one law for a class of random walks and a converse to Gauss’ mean value theorem

Pages 189-216 by William A. Veech | From volume 97-2

Iterated integrals of differential forms and loop space homology

Pages 217-246 by Kuo-Tsai Chen | From volume 97-2

Resonances in $n$-body quantum systems with dilatation analytic potentials and the foundations of time-dependent perturbation theory

Pages 247-274 by Barry Simon | From volume 97-2

Regularity of minimizing surfaces of prescribed mean curvature

Pages 275-305 by Robert D. Gulliver, II | From volume 97-2

Patch spaces: A geometric representation for Poincar&eacute spaces

Pages 306-343 by Lowell Jones | From volume 97-2

On subspaces of $L^p$

Pages 344-373 by Haskell P. Rosenthal | From volume 97-2

$p$-adic curvature and cohomology of discrete subgroups of $p$-adic groups

Pages 375-423 by Howard Garland | From volume 97-3

On isotopies of homeomorphisms of Riemann surfaces

Pages 424-439 by Joan S. Birman, Hugh M. Hilden | From volume 97-3

On modular forms of half integral weight

Pages 440-481 by Goro Shimura | From volume 97-3

On local solvability of linear partial differential equations

Pages 482-498 by Richard Beals, Charles Fefferman | From volume 97-3

Homomorphismes “abstraits” de groupes algébriques simples

Pages 499-571 by Armand Borel, Jacques Tits | From volume 97-3